Afrika Statistika

Bilinear regression model with Kronecker and linear structures for the covariance matrix

Joseph NZABANIT, Dietrich VON ROSEN, and Martin SINGULL

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, the bilinear regression model based on normally distributed random matrix is studied. For these models, the dispersion matrix has the so called Kronecker product structure and they can be used for example to model data with spatio-temporal relationships. The aim is to estimate the parameters of the model when, in addition, one covariance matrix is assumed to be linearly structured. On the basis of n independent observations from a matrix normal distribution, estimating equations in a flip-flop relation are established and the consistency of estimators is studied.

Résumé

Nous abordons dans ce papier du model de regression bilinéaire basé sur une matrice aléatoire gaussienne. Dans les modèles que nous étudions, les matrices de dispersion ont la structure du produit de Kronecker si bien qu'elles sont capables de modéliser les données présentant des relations spatio-temporelles. Le but de cette étude est d'estimer les paramètres du modèle, lorsqu'en plus une matrice de covariance est supposée être linéairement structurée. Etant données n observations normalement distribuées, les équations d'estimation sont établies à travers une relation flip-flop. La consistence des estimateurs est étudiée.

Article information

Source
Afr. Stat., Volume 10, Number 2 (2015), 827- 837.

Dates
First available in Project Euclid: 19 February 2016

Permanent link to this document
https://projecteuclid.org/euclid.as/1455898902

Digital Object Identifier
doi:10.1010/sample.1010101010

Mathematical Reviews number (MathSciNet)
MR3461921

Zentralblatt MATH identifier
1332.62137

Subjects
Primary: 62G08: Nonparametric regression 62J05

Keywords
Bilinear regression estimating equations flip-flop algorithm Kronecker product structure linear structured covariance matrix aximum likelihood estimation

Citation

NZABANIT, Joseph; VON ROSEN, Dietrich; SINGULL, Martin. Bilinear regression model with Kronecker and linear structures for the covariance matrix. Afr. Stat. 10 (2015), no. 2, 827-- 837. doi:10.1010/sample.1010101010. https://projecteuclid.org/euclid.as/1455898902


Export citation